# SDR CALA2020021640414

- Difficulty date: February 11, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 69,404 hours, 14,132 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001U239
- Condition: Cracked
- Location: Bs 402-434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 2500-07306 REV A OP 005, 1EA FASTENER HOLE FOUND CRACK AT STA 412S-9L WITH APPROXIMATELT 0.040".- REF NR LP 9131316. CABIN FX STRINGER FROM STA 402 TO STA 434 S-9L REPAIRED AS PER EC/RA 5312-01139 REV-. ATTACHED FORM 44-0008 ITEM 1-25 ACCOMPLISHED.
